Alerts & notifications
Alpha-PVP like substance misrepresented as MDMA inNotification|27 December 2023
UPDATED 4 January 2024
An Alpha-PVP like substance has been detected in a brown powder presumed to be MDMA in the Christchurch region.
Highly potent synthetic opioid misrepresented asNotification|03 November 2023
More highly potent nitazene variations have been identified.
Fake oxycodone tablets linked to seriousNotification|27 September 2023
Fake oxycodone tablets, containing metonitazene, may be linked to a recent death and serious hospitalisations in New Zealand
Synthetic cannabinoid harm in Christchurch linked toNotification|10 November 2022
A particularly dangerous batch of synthetic cannabinoids has been linked to serious harm in Christchurch in November 2022.
Yellow tablet/powder containing potent opioid likely to cause seriousNotification|21 October 2022
UPDATED 28 MARCH 2023
Serious harm has been identified in relation to metonitazene found in a yellow powder. High Alert urges continued caution, particularly in the Auckland region.
Misrepresented MDMA linked to serious harm in WhanganuiNotification|05 June 2022
An unknown brown powder being sold as MDMA has been linked to serious harm events in the Whanganui area.
Highly potent opioid found in fake oxycodoneNotification|25 March 2022
A very potent opioid has been found in fake blue 30mg ‘M30’ oxycodone tablets being sold in the Wellington region.
New synthetic cathinone dimethylpentylone detected inNotification|08 December 2021
The synthetic cathinone dimethylpentylone has been detected for the first time in New Zealand.
Synthetic cannabinoid harm inNotification|05 July 2021
A particularly dangerous batch of synthetic cannabinoids is currently present in Taranaki.
Synthetic cannabinoid harm across the lower NorthNotification|20 April 2021
A dangerous batch of synthetic cannabinoids is currently present across the North Island.